# SDR MAS2008F00027

- Difficulty date: August 11, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2836 PHX.  RT FLOOR PANEL EMERGENCY LIGHTING SECTION MISSING.  CHANGED PHOTO ILLUMINESCENT STRIP.  (S)
